MAUDE Adverse Event Report: COVIDIEN SHARPS CONTAINER 12GAL SLIDE-; CONTAINER, SHARPS

COVIDIEN SHARPS CONTAINER 12GAL SLIDE-; CONTAINER, SHARPS
Model Number 8936PG2
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the lid appears to snap down but then can lift straight up and does not contain the contents which is a safety hazard.No patient injury was reported.

Brand Name
SHARPS CONTAINER 12GAL SLIDE-
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key11837769
Report Number1424643-2021-00600
Device Sequence Number1086222
Product Code MMK
UDI-Device Identifier40884521022431
UDI-Public40884521022431
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8936PG2
Device Catalogue Number8936PG2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date05/17/2021
Patient Sequence Number1